EconPapers    
Economics at your fingertips  
 

A family of autoregressive conditional duration models

Marcelo Fernandes () and Joachim Grammig ()

Journal of Econometrics, 2006, vol. 130, issue 1, 1-23

Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (66) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(04)00158-7
Full text for ScienceDirect subscribers only

Related works:
Working Paper: A family of autoregressive conditional duration models (2003) Downloads
Working Paper: A family of autoregressive conditional duration models (2002) Downloads
Working Paper: A family of autoregressive conditional duration models (2001) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:130:y:2006:i:1:p:1-23

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-08-23
Handle: RePEc:eee:econom:v:130:y:2006:i:1:p:1-23